Q. I am having fever, headache and body pain even after taking medicine. Why?

Answered by
Dr. Geethu Thomas
and medically reviewed by iCliniq medical review team.
Published on Sep 18, 2018

Hello doctor,

I am suffering from fever since last five days. I have taken Paracetamol and Azithromycin tablet 500 mg but yet feeling fever, headache, body pain, and vomiting tendency.

Dr. Geethu Thomas

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

Check the fasting blood sugar to see if sugars are in control. Is the fever associated with any cold or a cough? Seems to be a viral infection. If associated with cold and cough Azithral (Azithromycin) 500 mg to be taken once a day for three days. The tablets taken can induce gastritis causing vomiting sensation, take tablet Pantop-D (Pantoprazole and Domperidone) once a day for four days half an hour before breakfast. Take tablet Emeset (Ondansetron) twice a day for two days for the vomiting sensation. For fever continue taking Paracetamol 650 mg thrice a day till fever subsides. Keep yourself rehydrated by drinking lots of water. Investigations required complete blood picture, urine routine, fasting blood sugar, and urine ketones.

Also Read Answers From:

Related Questions & Answers


Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »

Fever in Babies: When to Call the Doctor

Article Overview: Fever is a non-specific symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. This article deals with how to take care of a baby who is down with fever and when to seek medical help. Read Article


Dr. Vasantha K S
Child Health Specialist

Fever is not an illness by itself, but a symptom. It can be due to virus or bacteria. Viral fevers that come with the common flu or cold tend to subside within three days. They do not require antibiotics as these medicines have no effect on the virus. On the other hand, bacterial fevers like urinary...  Read Article

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.